Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Blood clot in head, treated, tasteless tongue. What is the remedy for this?

Hello Doctor, Last month, My mother-in-law had blood clot in her head. She was treated in the hospital. She is fine now. But She is having tasteless tongue . Whatever food she takes in, she feels like vomiting . At present, she is just having bread, biscuits, liquids, fruits & puddings. Kindly suggest remedy for this. Thanks.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  2070
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, it is good to note that your mother in law is recovering well after a brain stroke.

Tasteless tongue is unlikely to be related to blood clot in brain. However, if you can upload the CT or MRI brain report, it would be helpful.

Taste involvement can also be due to side effects of certain medications, such as antibiotics (metronidazole), iron, etc. So, if you can send a list of medications your mother in law is taking currently, it would help.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor